# SDR 7AHR201204072417

- Difficulty date: April 7, 2012
- Submitted: April 7, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 312 AT RBL 12. REMOVED CORROSION, FLOORBEAM FOUND TO BE OUT OF LIMITS. CUT OUT TEE CAP EXTRUSION, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM.
